# SDR CALA0800493

- Difficulty date: May 10, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 31,616 hours, 11,157 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61101
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR STATION 815 AT LOWER INNER SKIN HAS CORROSION.  REPAIRED NOTED DAMAGED AREA IAW EC/RA 5232-01101.
